Alert archive / Utah / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 8, NWS Salt Lake City, UT

July 16, 2012Washington County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 16, 2012, 4:10 PM MDT for Washington County, Utah. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2012, 4:10 PM MDT (22:10 UTC)
Expired
Jul 16, 2012, 5:00 PM MDT
In force
50 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Washington County, UT

The radar

The Cedar City radar (KICX), 63 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 4:30 PM MDTFUNNEL CLOUDHurricane, UT
Jul 16, 4:30 PM MDTTSTM WND DMGLa Verkin, UTMODERATE SIZE TREE BRANCHES ON THE GROUND
Jul 16, 4:30 PM MDTHAIL 1Hurricane, UTHAIL WAS COVERING THE GROUND.
Jul 16, 4:30 PM MDTHAIL 1Hurricane, UTLARGE AMOUNT OF DIME TO QUARTER SIZE HAIL
Jul 16, 4:30 PM MDTHAIL 1Toquerville, UT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WUUS55 KSLC 162210
SVRSLC
UTC053-162300-
/O.NEW.KSLC.SV.W.0008.120716T2210Z-120716T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
410 PM MDT MON JUL 16 2012

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN UTAH

* UNTIL 500 PM MDT

* AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
  11 MILES SOUTH OF HURRICANE...OR 18 MILES EAST OF ST GEORGE...
  MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  HURRICANE... LA VERKIN... TOQUERVILLE... VIRGIN... ROCKVILLE AND
  SPRINGDALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3727 11330 3721 11296 3698 11314 3699 11339
      3700 11340
TIME...MOT...LOC 2210Z 210DEG 21KT 3701 11327

$$

MPS
1 follow-up statement
903 
WWUS55 KSLC 162239
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
439 PM MDT MON JUL 16 2012

UTC053-162300-
/O.CON.KSLC.SV.W.0008.000000T0000Z-120716T2300Z/
WASHINGTON UT-
439 PM MDT MON JUL 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN WASHINGTON COUNTY...

AT 434 PM MDT...HAIL TO THE SIZE OF QUARTERS WAS REPORTED IN 
HURRICANE. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. ONE LOCATED NEAR 
VIRGIN...AND THE OTHER LOCATED 10 MILES SOUTHWEST OF ROCKVILLE. 
THESE STORMS ARE MOVING NORTHEAST AT 25 MPH. ANOTHER SEVERE 
THUNDERSTORM LOCATED OVER FAR NORTHWEST ARIZONA WILL MOVE INTO 
WASHINGTON COUNTY AFTER 5 PM. 

* LOCATIONS IN THE WARNING INCLUDE...
  LA VERKIN... TOQUERVILLE... VIRGIN... ROCKVILLE AND SPRINGDALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO THE SIZE OF QUARTERS INCHES IN DIAMETER HAS BEEN REPORTED 
IN HURRICANE WITH THIS STORM. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3727 11330 3721 11296 3698 11314 3699 11339
      3700 11340
TIME...MOT...LOC 2237Z 210DEG 21KT 3715 11317

$$

MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:11 PM MDT, 59 minutes earlier.

Area forecast discussion, Jul 16, 3:11 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
311 PM MDT MON JUL 16 2012

.SYNOPSIS...A DRYING TREND WILL BEGIN TODAY AND CONTINUE THROUGH
MID WEEK WITH DRIER CONDITIONS REMAINING IN PLACE INTO THURSDAY.
MOISTURE IS EXPECTED TO RETURN TO THE AREA LATE IN THE WEEK.

&&

.DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE QUICKLY DEVELOPED THIS
AFTERNOON ACROSS PORTIONS OF SOUTHERN UTAH. THESE THUNDERSTORMS
ARE LIKELY ASSOCIATED WITH SEVERAL SUBTLE SHORTWAVES MOVING ACROSS
UTAH AND NEVADA.

SUNNY SKIES THIS MORNING ALLOWED DECENT INSTABILITY TO DEVELOP
ACROSS MUCH OF THE CWA. BLENDED TPW IMAGERY INDICATES PW VALUES
REMAIN BETWEEN 0.80 AND 1 INCH. SREF ENSEMBLE FORECASTS INDICATE
THERE IS SUFFICIENT SHEAR ACROSS THE AREA TO SUPPORT
CONVECTION...WITH A FEW CELLS CAPABLE OF ACHIEVING SOME
ORGANIZATION.

WITH SUFFICIENT MOISTURE...AT LEAST MARGINAL INSTABILITY...AND
SHEAR...EXPECT CONVECTION TO CONTINUE TO DEVELOP. ISOLATED FLASH
FLOODING REMAINS A THREAT. ALSO CANT RULE OUT A FEW CELLS BEING
CAPABLE OF PRODUCING SMALL HAIL.

DRIER AIR IS EXPECTED TO MOVE INTO THE AREA TONIGHT IN TUESDAY
BRINGING AN END TO THIS MONSOONAL SURGE. THE NEXT CHANCE FOR
ANOTHER MOISTURE SURGE APPEARS TO BE FRIDAY INTO SATURDAY.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL IMPACT THE SLC TERMINAL
THROUGH 22Z. WIND GUSTS IN EXCESS OF 35 MPH WITH BRIEF HEAVY RAIN
WILL OCCUR WITH THESE STORMS. THERE IS A 30 PERCENT CHANCE OF IFR
CONDITIONS DUE TO REDUCED VISIBILITY IN HEAVY RAIN. A BREAK IN
ACTIVITY IS LIKELY BETWEEN 22Z AND 23Z BUT ISOLATED THUNDERSTORMS
COULD STILL IMPACT THE TERMINAL THROUGH 01Z.

&&

.FIRE WEATHER....FIRE WEATHER...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
 ACROSS THE MAJORITY OF THE STATE...AND ARE EXPECTED TO CONTINUE
THROUGH SUNSET. WITH THESE STORMS...EXPECT GUSTY...ERRATIC
WINDS...HEAVY RAIN...AND LIGHTNING.

SOUTHWESTERLY FLOW WILL DEVELOP TOMORROW...BRINGING DRIER AIR
INTO THE STATE. WHILE ISOLATED CONVECTION MAY DEVELOP ALONG THE
HIGHER TERRAIN TOMORROW AFTERNOON...AREAL COVERAGE AND INTENSITY
WILL BE MUCH LESS THAN WHAT HAS BEEN SEEN TODAY. A
WARMING...DRYING TREND WILL CONTINUE INTO THURSDAY...WITH
ENHANCED SOUTHWEST FLOW OVER THE STATE. THERE IS THE POTENTIAL
FOR HAZARDOUS FIRE WEATHER CONDITIONS TO DEVELOP WEDNESDAY
AFTERNOON.

MONSOONAL MOISTURE IS EXPECTED TO RETURN TO THE STATE THIS
WEEKEND...ALTHOUGH THERE IS DISAGREEMENT AMONG WEATHER MODELS AS
TO HOW QUICKLY THE MOISTURE WILL RETURN.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC...KRUSE
FIRE WEATHER...HOSENFELD
AVIATION...STRUTHWOLF/VERZELLA

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 16, 5:52 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
552 AM MDT MON JUL 16 2012

UTZ001>016-019>021-517-518-WYZ021-171200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
552 AM MDT MON JUL 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE OUTLOOK
AREA TODAY THROUGH EARLY THIS EVENING...WITH A CONTINUED POTENTIAL
FOR ISOLATED HEAVY RAINFALL. SOME OF THESE STORMS COULD ALSO
GENERATE STRONG GUSTY WINDS AND HAIL. STORMS WILL DIE OFF DURING
THE EVENING AND END TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRIER AIR WILL GRADUALLY WORK INTO THE OUTLOOK AREA FROM THE WEST
TUESDAY WITH SUBSTANTIALLY LESS SHOWER AND THUNDERSTORM ACTIVITY
EXPECTED. THE DRIER AIR WILL BECOME ESTABLISHED ACROSS THE REGION
BY WEDNESDAY AND PERSIST INTO THURSDAY. PATCHY MOISTURE COULD
BEGIN TO RETURN FRIDAY...WITH THE THREAT OF SHOWERS AND
THUNDERSTORMS INCREASING ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Jul 16, 2:01 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
201 PM MDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     NON-TSTM WND GST 21 SE WENDOVER          40.52N 113.75W
07/16/2012  M58 MPH          TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR

&&

CRK
Special weather statement, Jul 16, 2:20 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
220 PM MDT MON JUL 16 2012

UTZ005-162130-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
220 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX ELDER AND
NORTHWESTERN TOOELE COUNTIES UNTIL 330 PM MDT...

AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST WENDOVER...MOVING EAST AT 20 MPH.
ADDITIONAL THUNDERSTORMS ARE LOCATED NORTH OF THIS LINE AND WILL
MOVE EAST INTO THE BONNEVILLE SALT FLATS.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WENDOVER...
   BONNEVILLE SALT FLATS...
   INTERSTATE 80 FROM WENDOVER TO WEST OF CLIVE

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4050 11406 4126 11406 4142 11344 4037 11339
      4045 11407
TIME...MOT...LOC 2020Z 257DEG 17KT 4071 11416

CRK
Special weather statement, Jul 16, 2:26 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
226 PM MDT MON JUL 16 2012

UTZ020-518-162115-
SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-
226 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN GARFIELD AND
NORTHWESTERN KANE COUNTIES UNTIL 315 PM MDT...

AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES EAST OF ZION NATIONAL PARK...OR 22 MILES
NORTH OF KANAB...MOVING NORTHEAST AT 20 MPH.

DIME TO PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

THIS STORM MAY ALSO CROSS THE SHINGLE BURN SCAR WHICH COULD RESULT
IN A DEBRIS FLOW ALONG SHINGLE CREEK.

* LOCATIONS IMPACTED INCLUDE...
   HIGHWAY 89...
   GLENDALE...
   ALTON...
   LONG VALLEY JUNCTION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3760 11259 3754 11235 3727 11261 3734 11272
TIME...MOT...LOC 2024Z 209DEG 19KT 3735 11262

MPS
Local storm report, Jul 16, 2:27 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
227 PM MDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FLASH FLOOD      3 W CAPITOL REEF NP     38.29N 111.25W
07/16/2012                   WAYNE              UT   PARK/FOREST SRVC

            FLASH FLOOD ON SULPHUR CREEK IN CAPITOL REEF NATIONAL
            PARK. WATER CROSSED SR24.

&&

HOSENFELD
Special weather statement, Jul 16, 3:01 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
301 PM MDT MON JUL 16 2012

UTZ014-015-517-162145-
CENTRAL AND SOUTHWEST MOUNTAINS UT-SANPETE/SEVIER VALLEYS UT-WEST
CENTRAL UTAH UT-
301 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JUAB AND
NORTHEASTERN MILLARD COUNTIES UNTIL 345 PM MDT...

AT 256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF FILLMORE...MOVING NORTH AT 35
MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   MCCORNICK...
   OAK CITY...
   LEAMINGTON AND LYNNDYL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3965 11250 3956 11198 3900 11229 3907 11257
TIME...MOT...LOC 2100Z 195DEG 30KT 3913 11238

CRK
Special weather statement, Jul 16, 3:24 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
324 PM MDT MON JUL 16 2012

UTZ010-012-013-162215-
CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT-
324 PM MDT MON JUL 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DUCHESNE...EXTREME
SOUTHEASTERN UTAH...NORTHERN EMERY AND CENTRAL CARBON COUNTIES UNTIL
415 PM MDT...

AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WELLINGTON...OR 8 MILES SOUTH OF PRICE...
MOVING NORTH AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WELLINGTON...
   PRICE...
   HELPER AND KENILWORTH...
   CASTLE GATE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3987 11108 3993 11052 3940 11055 3936 11087
TIME...MOT...LOC 2125Z 163DEG 22KT 3950 11078

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:20 PM MDTSevere Thunderstorm WarningSLCEmery55 min
Jul 15, 8:06 PM MDTFlash Flood WarningSLCWashington4 hr
Jul 16, 1:04 PM MDTFlash Flood WarningSLCWayne3 hr
Jul 16, 1:13 PM MDTFlash Flood WarningSLCWashington11 hr
Jul 16, 1:24 PM MDTSpecial Weather StatementSLCTooele66 min
Jul 16, 1:37 PM MDTSevere Thunderstorm WarningSLCKane38 min
Jul 16, 1:49 PM MDTFlash Flood WarningSLCKane, Washington4 hr
Jul 16, 2:00 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele43 min
Jul 16, 2:20 PM MDTSpecial Weather StatementSLC70 min
Jul 16, 2:26 PM MDTSpecial Weather StatementSLC49 min
Jul 16, 2:33 PM MDTSevere Thunderstorm WarningSLCKane27 min
Jul 16, 2:55 PM MDTFlash Flood WarningSLCKane3 hr
Jul 16, 3:01 PM MDTSpecial Weather StatementSLC44 min
Jul 16, 3:24 PM MDTSpecial Weather StatementSLCCarbon51 min
Jul 16, 4:38 PM MDTSpecial Weather StatementSLCWeber67 min
Jul 16, 4:49 PM MDTSpecial Weather StatementSLC26 min
Jul 16, 4:54 PM MDTFlash Flood WarningSLCUtah50 min
Jul 16, 4:56 PM MDTSevere Thunderstorm WarningSLCWashington49 min
Jul 16, 5:00 PM MDTSpecial Weather StatementSLCRich60 min
Jul 16, 5:01 PM MDTFlash Flood WarningSLCWashington4 hr
Jul 16, 5:10 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Utah50 min
Jul 16, 5:19 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele41 min
Jul 16, 5:22 PM MDTSpecial Weather StatementSLCCache38 min
Jul 16, 5:28 PM MDTFlash Flood WarningSLCKane, Washington6 hr
Jul 16, 5:54 PM MDTSpecial Weather StatementSLCDavis, Salt Lake51 min

Nearby

Severe Thunderstorm Warnings in Utah, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.